\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence, nonexistence and uniqueness of positive stationary solutions of a singular Gierer-Meinhardt system

Abstract Full Text(HTML) Related Papers Cited by
  • This paper is concerned with the stationary Gierer-Meinhardt system with singularity:

    $\left\{\begin{array}{ll} d_1\Delta u-a_1 u+\frac{u^p}{v^q}+\rho_1(x)=0, \ \ & x\in\Omega, \\ d_2\Delta v-a_2 v+\frac{u^r}{v^s}+\rho_2(x)=0,\ \ & x\in\Omega,\\ u(x)>0,\ \ v(x)>0,\ \ & x\in \Omega,\\ \displaystyle u(x)=v(x)=0,\ \ & x\in\partial\Omega, \end{array}\right.$

    where $-\infty < p < 1$, $-1 < s$, and $q, r, d_1, d_2$ are positive constants, $a_1, \, a_2$ are nonnegative constants, $\rho_1, \, \rho_2$ are smooth nonnegative functions and $\Omega\subset \mathbb{R}^d\, (d\geq1)$ is a bounded smooth domain. New sufficient conditions, some of which are necessary, on the existence of classical solutions are established. A uniqueness result of solutions in any space dimension is also derived. Previous results are substantially improved; moreover, a much simpler mathematical approach with potential application in other problems is developed.

    Mathematics Subject Classification: Primary: 35J55, 35J75; Secondary: 35Q92.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] S. ChenY. Salmaniw and R. Xu, Global existence for a singular Gierer-Meinhardt system, J. Differential Equations, 262 (2017), 2940-2960.  doi: 10.1016/j.jde.2016.11.022.
    [2] S. Chen, Steady state solutions for a general activator-inhibitor model, Nonlinear Anal., 135 (2016), 84-96.  doi: 10.1016/j.na.2016.01.013.
    [3] Y. S. Choi and P. J. McKenna, A singular Gierer-Meinhardt system of elliptic equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 17 (2000), 503-522.  doi: 10.1016/S0294-1449(00)00115-3.
    [4] Y. S. Choi and P. J. McKenna, A singular Gierer-Meinhardt system of elliptic equations: The classical case, Nonlinear Anal., 55 (2003), 521-541.  doi: 10.1016/j.na.2003.07.003.
    [5] M. Ghergu, Steady-state solutions for Gierer-Meinhardt type systems with Dirichlet boundary condition, Trans. Amer. Math. Soc., 361 (2009), 3953-3976.  doi: 10.1090/S0002-9947-09-04670-4.
    [6] M. Ghergu, Lane-Emden systems with negative exponents, J. Funct. Anal., 258 (2010), 3295-3318.  doi: 10.1016/j.jfa.2010.02.003.
    [7] M. Ghergu and V. Rădulescu, On a class of sublinear singular elliptic problems with convection term, J. Math. Anal. Appl., 311 (2005), 635-646.  doi: 10.1016/j.jmaa.2005.03.012.
    [8] M. Ghergu and V. Rădulescu, On a class of singular Gierer-Meinhardt systems arising in morphogenesis, C. R. Math. Acad. Sci. Paris, 344 (2007), 163-168.  doi: 10.1016/j.crma.2006.12.008.
    [9] M. Ghergu and V. Rădulescu, A singular Gierer-Meinhardt system with different source terms, Proc. Roy. Soc. Edinburgh Sect. A, 138 (2008), 1215-1234.  doi: 10.1017/S0308210507000637.
    [10] M. Ghergu and V. Rădulescu, The influence of the distance function in some singular elliptic problems, Potential theory and stochastics in Albac, 125-137, Theta Ser. Adv. Math. , 11, Theta, Bucharest, 2009.
    [11] M. Ghergu and V. Rădulescu, Nonlinear PDEs. Mathematical Models in Biology, Chemistry and Population Genetics, With a foreword by Viorel Barbu. Springer Monographs in Mathematics. Springer, Heidelberg, 2012. xviii+391 pp. ISBN: 978-3-642-22663-2. doi: 10.1007/978-3-642-22664-9.
    [12] A. Gierer and H. Meinhardt, A theory of biological pattern formation, Kybernetik, 12 (1972), 30-39.  doi: 10.1007/BF00289234.
    [13] H. Jiang, Global existence of solutions of an activator-inhibitor system, Discrete Contin. Dyn. Syst., 14 (2006), 737-751.  doi: 10.3934/dcds.2006.14.737.
    [14] H. Jiang and W. -M. Ni, A priori estimates of stationary solutions of an activator-inhibitor system, Indiana Univ. Math. J., 56 (2007), 681-732.  doi: 10.1512/iumj.2007.56.2982.
    [15] E. H. Kim, Singular Gierer-Meinhardt systems of elliptic boundary value problems, J. Math. Anal. Appl., 308 (2005), 1-10.  doi: 10.1016/j.jmaa.2004.10.039.
    [16] E. H. Kim, A class of singular Gierer-Meinhardt systems of elliptic boundary value problems, Nonlinear Anal., 59 (2004), 305-318.  doi: 10.1016/S0362-546X(04)00260-3.
    [17] A. Lazer and J. P. McKenna, On a singular nonlinear elliptic boundary value problem, Proc. Amer. Math. Soc., 111 (1991), 721-730.  doi: 10.1090/S0002-9939-1991-1037213-9.
    [18] F. LiR. Peng and X. F. Song, Global existence and finite time blow-up of solutions of a Gierer-Meinhardt system, J. Differential Equations, 262 (2017), 559-589.  doi: 10.1016/j.jde.2016.09.040.
    [19] W. -M. Ni, Diffusion, cross-diffusion, and their spike-layer steady states, Notices Amer. Math. Soc., 45 (1998), 9-18. 
    [20] W. -M. Ni, The Mathematics of Diffusion, CBMS-NSF Regional Conf. Ser. in Appl. Math. 82, SIAM, Philadelphia, 2011. doi: 10.1137/1.9781611971972.
    [21] W. -M. NiK. Suzuki and I. Takagi, The dynamics of a kynetics activator-inhibitor system, J. Differential Equations, 229 (2006), 426-465.  doi: 10.1016/j.jde.2006.03.011.
    [22] W. -M. NiI. Takagi and E. Yanagida, Stability of least energy patterns of the shadow system for an activator-inhibitor model, Japan J. Indust. Appl. Math., 18 (2001), 259-272.  doi: 10.1007/BF03168574.
    [23] W. -M. Ni and I. Takagi, On the Neumann problem for some semilinear elliptic equations and systems of activator-inhibitor type, Trans. Amer. Math. Soc., 297 (1986), 351-368.  doi: 10.1090/S0002-9947-1986-0849484-2.
    [24] W. -M. Ni and I. Takagi, Point condensation generated by a reaction-diffusion system in axially symmetric domains, Japan J. Indust. Appl. Math., 12 (1995), 327-365.  doi: 10.1007/BF03167294.
    [25] W. -M. Ni and J. Wei, On positive solutions concentrating on spheres for the Gierer-Meinhardt system, J. Differential Equations, 221 (2006), 158-189.  doi: 10.1016/j.jde.2005.03.004.
    [26] C. V. PaoNonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992. 
    [27] V. Rădulescu, Bifurcation and asymptotics for elliptic problems with singular nonlinearity. Elliptic and Parabolic Problems, 389-401, Progr. Nonlinear Differential Equations Appl. , 63, Birkhäuser, Basel, 2005. doi: 10.1007/3-7643-7384-9_38.
    [28] A. Trembley, M'emoires pour servir à l'histoire dun genre de polype d'eau douce, à bras en forme de corne, Verbeek, Leiden, Netherland, 1744.
    [29] A. M. Turing, The chemical basis of morphogenesis, Philosophical Transactions of the Royal Society (B), 237 (1952), 37-72.  doi: 10.1098/rstb.1952.0012.
    [30] J. C. Wei and M. Winter, Mathematical Aspects of Pattern Formation in Biological Systems, Applied Mathematical Sciences, 189. Springer, London, 2014. xii+319 pp. ISBN: 978-1-4471-5525-6; 978-1-4471-5526-3. doi: 10.1007/978-1-4471-5526-3.
    [31] Q. X. YeZ. Y. LiM. X. Wang and  Y. P. WuIntroduction to Reaction-Diffusion Equations, Second Edition, Science Press, Beijing, 2011. 
    [32] Y. Zhang, Positive solutions of singular sublinear Dirichlet boundary value problems, SIAM J. Math. Anal., 26 (1995), 329-339.  doi: 10.1137/S0036141093246087.
  • 加载中
SHARE

Article Metrics

HTML views(118) PDF downloads(104) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return